RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 5(137), Pages 181–182 (Mi umn5795)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Green's formula and a theorem on homeomorphisms for elliptic systems

Ya. A. Roitberg, Z. G. Sheftel


Full text: PDF file (255 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 26.09.1966

Citation: Ya. A. Roitberg, Z. G. Sheftel, “Green's formula and a theorem on homeomorphisms for elliptic systems”, Uspekhi Mat. Nauk, 22:5(137) (1967), 181–182

Citation in format AMSBIB
\Bibitem{RoiShe67}
\by Ya.~A.~Roitberg, Z.~G.~Sheftel
\paper Green's formula and a~theorem on homeomorphisms for elliptic systems
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 5(137)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn5795}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=216152}
\zmath{https://zbmath.org/?q=an:0164.41503}


Linking options:
  • http://mi.mathnet.ru/eng/umn5795
  • http://mi.mathnet.ru/eng/umn/v22/i5/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. A. Roitberg, Z. G. Sheftel, “A theorem on homeomorphisms for elliptic systems and its applications”, Math. USSR-Sb., 7:3 (1969), 439–465  mathnet  crossref  mathscinet  zmath
    2. Ya. A. Roitberg, “Homeomorphism theorems and a Green's formula for general elliptic boundary problems with nonnormal boundary conditions”, Math. USSR-Sb., 12:2 (1970), 177–212  mathnet  crossref  mathscinet  zmath
    3. V. S. Klimov, “Nontrivial solutions of boundary value problems for semilinear elliptic equations”, Math. USSR-Izv., 5:2 (1971), 445–457  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:298
    Full text:87
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019